# SDR UIEA201908134995

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,621 hours, 20,714 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Part number: 1117902
- Condition: Not Reported
- Location: Apu Surge Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS FAIL ON PUSH BACK.   PERFORMED APU BITE. ALL LEG NORMAL SHUTDOWN, OPS CHECK GOOD IAW FIM 49-11-00-1. ENG STARTED AND PACK MODE OPS CHECK GOOD.   REMOVED AND REPLACED APU SURGE VALVE FILTER IAW AMM 49-53-06, OPS CHECKED GOOD.
